# SDR ASAA2020051332723

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 20,142 hours, 6,352 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS FUEL LEAKING FROM LOWER COWL DRAIN. GROUNDED - YES. RAN #1 ENGINE AT IDLE ACCOMPLISHED INSPECTION OF ENGINE VENTS AND DRAINS REF B737-900 AMM 71-71-00-200-801-F00 NO LEAKAGE NOTED DURING ENGINE RUN OR AFTER ENGINE SHUTDOWN. SUSPECT #1 ENG SPAR VALVE C/B WAS RESET WITH NO POWER TO AIRCRAFT REF T/C N8010001 CAUSING LEAKAGE. #1 ENG SPAR VALVE OPS CHECKS NORMAL REF B737-900 M/M 28-22-11-400-804.
